# SDR USAA2013061800018

- Difficulty date: May 20, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK -CRACK ON BS178 BULKHEAD WEB AT WL218, LBL14.  REPAIRED BS178 BULKHEAD WEB AT WL218, LBL14 IAW SRM 53-10-08-2R, REPAIR 9 & EO 5300V153.
